# SDR C2XA10RI128

- Difficulty date: October 11, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 22,408 hours, 17,064 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 805701
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3013 - EWR - FLIGHT CREW REPORTED LANDING GEAR WOULD NOT RETRACT, CREW PROCEEDED TO EWR.  MX REMOVED AND REPLACED UP AND DOWN LOCK SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
